How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Y. Your Own Question
Dr. Y.
Dr. Y., Urologist
Category: Urology
Satisfied Customers: 20389
Experience:  Specializing in general urology and reconstructive urology.
32613003
Type Your Urology Question Here...
Dr. Y. is online now

The last three times I have had Viagra prior to having sex

Customer Question

The last three times I have had Viagra prior to having sex I have had blood in the end of the condom and then blood in my urine for the following two or three pisses. A few hours later the blood is gone and the Urine is clear. The first time it happened I went to the doctor and a urine sample was taken. There were no traces of blood in the Urine. This is deeply disturbing and I wonder whether this is something that only happens when I use Viagra or whether it is could be a symptom of something more sinister. It is not painful when I pass urine normally. I am 45 and generally healthy. Can you shed some light on this and a course of action to take from here on in? Many Thanks CH from Devon
Submitted: 4 years ago.
Category: Urology
Expert:  Dr. Y. replied 4 years ago.
Hello and thanks for trusting me to help you today. I look forward to working with you.

Do you have a history of smoking?
Customer: replied 4 years ago.

Yes I have smoked on and off for 20 years but have given up in last 3 months

Expert:  Dr. Y. replied 4 years ago.
Blood in the urine or semen can be an indication of a prostate infection, prostate cancer, kidney stones, or tumors of the kidneys, ureters, or bladder. This is why it is important to get in to see a urologist to have a CT scan of the abdomen and pelvis done and cystoscopy to rule out the stones and cancerous causes. While the cancerous causes are not likely, they should not be missed and this is why this evaluation is very important. It is likely that the bleeding is coming from your prostate from some irritation. This has nothing to do with the Viagra you take. Hope this helps and please let me know if you have questions.